RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 5, Pages 934–937 (Mi dan22045)  

MATHEMATICS

Solution by the Fourier method of non-self-adjoint mixed problems for hyperbolic systems on a plane

V. F. Zhdanovich

V. I. Lenin Belorusskii State University

Full text: PDF file (480 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 06.11.1956

Citation: V. F. Zhdanovich, “Solution by the Fourier method of non-self-adjoint mixed problems for hyperbolic systems on a plane”, Dokl. Akad. Nauk SSSR, 114:5 (1957), 934–937

Citation in format AMSBIB
\Bibitem{Zhd57}
\by V.~F.~Zhdanovich
\paper Solution by the Fourier method of non-self-adjoint mixed problems for hyperbolic systems on a plane
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 5
\pages 934--937
\mathnet{http://mi.mathnet.ru/dan22045}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0090749}
\zmath{https://zbmath.org/?q=an:0081.09201}


Linking options:
  • http://mi.mathnet.ru/eng/dan22045
  • http://mi.mathnet.ru/eng/dan/v114/i5/p934

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020